# SDR MWEA00197

- Difficulty date: March 31, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 99576793
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON 9 RIGHT HAS SEVERAL DAMAGED HOLES ON UPPER FLANGE BETWEEN STATION 313 - 332.  FABRICATED AND INSTALLED NEW LONGERON SPLICES AND INTERCOSTAL.
